# SDR QXEA2021070600349

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 7,376 hours, 4,356 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Spoiler Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPOILER CNTL MODULE HARNESS FOUND TO BE ROUTED ALONG WITH FUEL QTY HARNESSES. REROUTED AFT SPOILER CNTL MODULE HARNESS AND FUEL QTY HARNESSES TO BE SEPARATE FROM EACH OTHER PER E175 AMM 28-41-06-400-801-A, SWPM 20-45-30, NO DEFECTS NOTED.
